# SDR SCNA20250306067

- Difficulty date: March 6, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-86N
- Aircraft serial: 33677
- Aircraft time: 55,592 hours, 27,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 732367: RAMP CREW OPENED FWD ENTRY DOOR WITH GIRT BAR STOWED, BUT FELL OUT OF CLIP AND PULLED BOTTOM FLAP OUT, NO SLIDE DEPLOYMENT. - - RESOLUTION: COMPLIED WITH ESCAPE SLIDE PACK CHECK IAW AMM 25-66-01 NO DEFECTS NOTED. A/C OK FOR SERVICE.
